# SDR SWAA2022022300935

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 333999
- Aircraft time: 48,582 hours, 28,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE PANEL 551FB; ATTACH ANGLE IS CRACKED AT FWD EDGE OF PANEL; 26' FROM O/B END. / REMOVED AND INSTALLED NEW ATTACH ANGLE TO PANEL 551 FB I.A.W B737-700 SRM 51-40-02-0G-0
